Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

A1 bounds for Calderón-Zygmund operators related to a problem of Muckenhoupt and Wheeden

Loading...
Thumbnail Image

Full text at PDC

Publication date

2009

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

International Press
Citations
Google Scholar

Citation

Lerner, Andrei K., et al. «A1 Bounds for Calderón-Zygmund Operators Related to a Problem of Muckenhoupt and Wheeden». Mathematical Research Letters, vol. 16, n.o 1, 2009, pp. 149-56. https://doi.org/10.4310/MRL.2009.v16.n1.a14.

Abstract

Research Projects

Organizational Units

Journal Issue

Description

Unesco subjects

Keywords

Collections